# SDR FDEA201301260191

- Difficulty date: January 26, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N880FD
- Make and model: Boeing 777F28
- Aircraft serial: 32967
- Aircraft time: 11,933 hours, 1,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SWITCH ON OVERHEAD PANEL IS OFF IN THE ARMED POSITION.  REPAIRED EMERGENCY LIGHT SWITCH GUARD, OPS CHECKED OK.
